MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/ott.s83888

Медицинская библиотека · OncoTargets and therapy · 2015

A spectrum of cutaneous toxicities from erlotinib may be a robust clinical marker for non-small-cell lung therapy: a case report and literature review.

Jin Feng, Zhu Hui, Kong Li, Yu Jinming

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Some literature suggests that an EGFR inhibition-induced rash can be used as a clinical marker, but few studies report the correlation between a spectrum of cutaneous toxicities from EGFR inhibition and drug efficacy. We report about a woman with a stage IV lung adenocarcinoma using erlotinib monotherapy, who experienced a spectrum of cutaneous toxicities, including papulopustular rash, mucositis, pruritus, xerosis, paronychia, and facial hirsutism. With treatment, her metastatic lesions shrunk remarkably. This report suggests that some non-small-cell lung cancer patients experiencing a spectrum of cutaneous toxicities might have a good tumor response using erlotinib monotherapy. Our findings may provide a method for clinicians to predict erlotinib efficacy in non-small-cell lung cancer therapy without knowledge of the EGFR mutation status.

Для цитирования: Jin Feng, Zhu Hui, Kong Li, Yu Jinming. A spectrum of cutaneous toxicities from erlotinib may be a robust clinical marker for non-small-cell lung therapy: a case report and literature review.. OncoTargets and therapy. 2015. DOI: 10.2147/ott.s83888.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.